# SDR CALA2025012100148

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AT STA 380 TO STA 400 BL0,INTERCOSTAL IS CRACK REF AAR N/R 9936930 REMOVED AND REPLACED INTERCOSTAL FROM STA 380-400 BLO MAIN CABIN IAW B737-800 SRM 51-40-02-0000 AND DWG#143A5400
